# SDR 97ZZZX4030

- Difficulty date: July 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N827JS
- Make and model: Bag JETSTM3101
- Aircraft serial: 697
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire
- Condition: Misrouted
- Location: Rt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J, O
- Precautionary procedure: A

## Discrepancy

DURING CLIMB AFTER SELECTING GEAR UP, RT MLG RED INTRANSIT LIGHT, PUT GEAR DOWN.  RETURNED.  FOUND LT MLG AND NLG GROUND LOCKS.  REMOVED SAME.  RE-ROUTED RT MLG UPLOCK WIRING, SWUNG GEAR,  OPS CHECK OK.
